# SDR IPXA2022062483427

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 90,005 hours, 17,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 (ONE) DOOR INOPREPLACED R1 DOOR LOCK PIN (ILLEG) PER MM 52-10-06-401 AND R1 DOOR CONTROL RELAY PER RPM 20-10-00 DOOR OPS CHECK GOOD PER 52-10-01-201 ESR IPC 52-11-05-01
